I am 53 and lately have started experiencing what feels like gas and bloating pain just below my sternum- It is like what I have eaten is taking along time to travel down to my stomach. I have had my gallbladder out about 21 years ago- I am on thyroid medicine and also on vicodin for lower back pain- It comes and goes and sometimes when I am laying down, it causes difficulties in breathing for a short period of time. Any clue as to what this could be.
I was taking vicodin for knee pain and developed similar symptoms. Doctors found a small hiatal hernia and a slow acting gall bladder. The HIDA scan showed this. I think the slow release of bile may be creating the gas and discomfort.. i'm wondering if Vicodin is the culprit. I know you can't be taking any pain killers while taking the test. Any thoughts?
I was thinking that perhaps it might be something like that. I will have to check into that further I had my gallbladder out, but sometimes the bile buildup does cause some problems. Never like this though. This is a starting point. thank you
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.